# SDR UPS99829010

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1230-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT PIT STA 1230 TO 1240 LONGERON 33L CORRODED.  REMOVED LONG, SHEAR TIE AND FITTINGS, FABED LONGERON, SHEAR TIE SPLICE, SPLICE ANGLES FOR FITTINGS AND FITTINGS IAW DC8 SRM 51-1-8, DAC DWG 9758504, SRM 51-1-20D, 53-4-1, 53-2-0.  INSTALLED ALL IAW DC8 SRM 51-1-20D, 53-4-1, 53-2-0.
